# SDR NSVA20120529546

- Difficulty date: May 25, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N249CJ
- Make and model: Saab 340B
- Aircraft serial: 340B249
- Aircraft time: 44,790 hours, 41,785 cycles
- System (JASC): 3150 · Central Warning
- Part: Indicator
- Condition: Inoperative
- Location: Apr
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO RT APR LIGHT WOULD NOT ILLUMINATE.
